# SDR AALA20180516009

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 13,662 hours, 5,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR, CHECK DOOR PRESSURE MESSAGE ILLUMINATED. SERVICED THE L2 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002A.
